Journal of Discrete Mathematical Sciences and Cryptography , vol.24, no.3, pp.1-16, 2021 (Journal Indexed in ESCI)
Article / Article
Title of Journal :
Journal of Discrete Mathematical Sciences and Cryptography
The aim of this paper is to define intuitionistic fuzzy 2-absorbing semiprimary ideals and to give their properties. Also, we represent image and inverse image of intuitionistic fuzzy 2-absorbing semiprimary ideal. Furthermore, we provide some properties of cartesian product and give equivalent case for IF2ASPI.